The Stacks project

Bibliography entry Nishnevich

author
Nisnevich, Yevsey
title
The completely decomposed topology on schemes and associated descent spectral sequences in algebraic $K$-theory
year
1989
publisher
Kluwer Acad. Publ., Dordrecht
series
NATO Adv. Sci. Inst. Ser. C: Math. Phys. Sci.
volume
279
pages
241–342

@INCOLLECTION{Nishnevich,
    AUTHOR = "Nisnevich, Yevsey",
    TITLE = "The completely decomposed topology on schemes and associated descent spectral sequences in algebraic {$K$}-theory",
    BOOKTITLE = "Algebraic {$K$}-theory: connections with geometry and topology ({L}ake {L}ouise, {AB}, 1987)",
    SERIES = "NATO Adv. Sci. Inst. Ser. C: Math. Phys. Sci.",
    VOLUME = "279",
    PAGES = "241--342",
    PUBLISHER = "Kluwer Acad. Publ., Dordrecht",
    YEAR = "1989"
}

      

This item is referenced in 1 tag:

  • in Section 37.76: Completely decomposed morphisms